# SDR C2XA11TY147

- Difficulty date: September 20, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N13566
- Make and model: Emb EMB-145LR
- Aircraft serial: 145622
- Aircraft time: 22,303 hours, 17,075 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 204530
- Condition: Defective
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS FOR BNA.  THE LAV SMOKE TEST FAIL.  MAINTENANCE REMOVED AND REPLACED THE LAV SMOKE DETECTOR IAW EMB 145 MM 26-14-01.  OPS CHECK GOOD AND A/C RELEASED.
